# SDR DL72S971788

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MOUNTED ON CEILING OF CABIN IN BETWEEN OVERWING EMERGENCY EXITS BLINKS INTERMITTENTLY DURING TEST.  REPLACED BATTERY PACK.
